Ramsey theorem for classes of hypergraphs with forbidden complete subhypergraphs

Jaroslav Nešetřil; Vojtěch Rödl

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 2, page 202-218
  • ISSN: 0011-4642

How to cite

top

Nešetřil, Jaroslav, and Rödl, Vojtěch. "Ramsey theorem for classes of hypergraphs with forbidden complete subhypergraphs." Czechoslovak Mathematical Journal 29.2 (1979): 202-218. <http://eudml.org/doc/13123>.

@article{Nešetřil1979,
author = {Nešetřil, Jaroslav, Rödl, Vojtěch},
journal = {Czechoslovak Mathematical Journal},
keywords = {Ramsey type theorem for hypergraphs},
language = {eng},
number = {2},
pages = {202-218},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Ramsey theorem for classes of hypergraphs with forbidden complete subhypergraphs},
url = {http://eudml.org/doc/13123},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Nešetřil, Jaroslav
AU - Rödl, Vojtěch
TI - Ramsey theorem for classes of hypergraphs with forbidden complete subhypergraphs
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 2
SP - 202
EP - 218
LA - eng
KW - Ramsey type theorem for hypergraphs
UR - http://eudml.org/doc/13123
ER -

References

top
  1. J. Folkman, 10.1137/0118004, SIAM J. Applied Math. 18 (1970), 19-29. (1970) Zbl0193.53103MR0268080DOI10.1137/0118004
  2. R. L. Graham B. L. Rotschild, Some recent development in Ramsey theory, Mathematical Centre Tracts 56 (1974), 61-76. (1974) MR0373948
  3. J. Nešetřil V. Rödl, Type theory of partition properties of graphs, Recent Advances in Graph Theory, Academia, Praha (1975), 405-412. (1975) MR0409259
  4. J. Nešetřil V. Rödl, A Ramsey graph without triangles exists for every graph without triangles, Coll. Math. Soc. Janos Bolyai 10, North Holland Publ. Co. (1975), Amsterdam, 1127-1132. (1975) Zbl0307.05127MR0392695
  5. J. Nešetřil V. Rödl, 10.1016/0095-8956(76)90015-0, J. Comb. Th. В 20 (1976), 243-249. (1976) Zbl0329.05115MR0412004DOI10.1016/0095-8956(76)90015-0
  6. J. Nešetřil, V, Rödl, Partitions of vertices, Comment. Math. Univ. Carol., 17,1 (1976), 85 - 95. (1976) Zbl0344.05150MR0412044
  7. J. Nešetřil V. Rödl, 10.1016/0097-3165(77)90004-8, J. Comb. Th. A. 22 (1977), 289-312. (1977) Zbl0361.05017MR0437351DOI10.1016/0097-3165(77)90004-8
  8. F. P. Ramsey, 10.1112/plms/s2-30.1.264, Proc. London. Math. Soc. 30 (1930), 264-286. (1930) DOI10.1112/plms/s2-30.1.264

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.